# SDR CA040723002

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,271 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 350902001
- Condition: Departed
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FORWARD LT WINDOW SLIDER DEPARTED WHILE AIRCRAFT IN FLIGHT.  THE FELT ON THE SLIDER WINDOW WAS WORN OR MISSING, WHICH CAUSES AN EXCESSIVE GAP BETWEEN THE SLIDER WINDOW AND THE TRACK.  THE SLIDER WINDOW, NOW LOOSE, VIBRATES WHILE IN FLIGHT AND CAUSES THE LOWER PORTION OF THE SLIDER WINDOW TRACK TO FRACTURE.  THE SLIDER WINDOW MIGRATES OUT THROUGH THE CRACKED TRACK AND DEPARTS THE AIRCRAFT.
